# SDR HNAA2018121200315

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,660 hours, 37,492 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FO PITCH TRIM FAILED FOLLOWED BY PTRIM MAIN INOP AND PTRIM BACK UP INOP. RAN QRH BACK SYS MOMENTARY CAME BACK ONLINE CYCLED MAIN AND BACK UP CUT OUT. CND DISCREPANCY ON GROUND. R&R HSCU AS MX PRECAUTION OPS CHECK GOOD REF AMM 27-40-00 AND 27-40-01. READY FOR SERVICE.
